# SDR CA060613001

- Difficulty date: June 8, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,815 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Beam
- Part number: 504200337
- Condition: Cracked
- Location: Rudder Quad
- Part time: 18,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER THE PILOTS FLOORBOARDS AT FLIGHT STATION 107, THE PILOTS RUDDER QUADRANT SUPPORT BEAM WAS FOUND CRACKED.  THESE CRACKS WERE FOUND AT 2 OF THE 4 NUT PLATES.  FOUND THESE SAME CRACKS ON 3 OTHER OF OUR AIRCRAFT AROUND THE SAME LOCATIONS.  THE BEAM WAS REPLACED.
